# SDR R61A2020060200514

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 31,952 hours, 24,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ARM VENT FLAP LEVER VERY DIFFICULT TO ACTUATE.  CLEANED AND LUBED R2 ARM VENT FLAP, OPS CHECK GOOD.
